Asynchronous H<sub>∞</sub> Control of Constrained Markovian Jump Linear Systems with Average Dwell Time

ISSN: 2210-3287 (Online)
ISSN: 2210-3279 (Print)

Volume 5, 2 Issues, 2015

Download PDF Flyer

International Journal of Sensors, Wireless Communications and Control

Aims & ScopeAbstracted/Indexed in

Submit Abstracts Online Submit Manuscripts Online

Prof. Sing Kiong Nguang
Dept. of Electrical and Computer Engineering
The University of Auckland
Auckland City
New Zealand

View Full Editorial Board

Subscribe Purchase Articles Order Reprints

Asynchronous H Control of Constrained Markovian Jump Linear Systems with Average Dwell Time

International Journal of Sensors, Wireless Communications and Control, 3(1): 45-58.

Author(s): Ji-wei Wen, Li Peng and Sing Kiong Nguang.

Affiliation: Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), School of Internet of Things Engineering, Jiangnan University, Wuxi, 214122, P.R. China.


This paper investigates an asynchronous H control strategy for a class of discrete-time Markovian jump linear system (MJLS) subject to hard time domain constraints. The word “asynchronous” means that the switching of candidate controllers has a lag to the jump of system modes. First, new results on the mean square stability and H performance analysis for MJLS are given with average dwell time (ADT) bound by allowing the stochastic Lyapunov-like function (LLF) to increase during the running time of each active mode. The internal relationship between ADT and transition probabilities (TPs) is revealed by fully making use of the jump knowledge. Then, the asynchronous H controller for MJLS subject to input/output constraints is designed with the aid of a set of stochastic invariant ellipsoids. Moreover, the domain of the admissible set is enlarged by constructing a set of polyhedral invariant sets on-line with the designed controller. Finally, numerical examples are given to verify the potential of the developed results.


Average dwell time, Asynchronous control, Markovian jump linear system, Polyhedron invariant set.

Download Free Order Reprints Order Eprints Rights and Permissions

Article Details

Volume: 3
Issue Number: 1
First Page: 45
Last Page: 58
Page Count: 14
DOI: 10.2174/221032790301131127160715

Related Journals

Webmaster Contact: Copyright © 2015 Bentham Science